RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 780–783 (Mi de9931)  

Partial Differential Equations

On the set of solutions of a boundary value problem for a hyperbolic differential inclusion

A. N. Vityuk

Odessa State University

Full text: PDF file (636 kB)

English version:
Differential Equations, 1999, 35:6, 781–784

Bibliographic databases:
UDC: 517.95
Received: 12.05.1997

Citation: A. N. Vityuk, “On the set of solutions of a boundary value problem for a hyperbolic differential inclusion”, Differ. Uravn., 35:6 (1999), 780–783; Differ. Equ., 35:6 (1999), 781–784

Citation in format AMSBIB
\Bibitem{Vit99}
\by A.~N.~Vityuk
\paper On the set of solutions of a boundary value problem for a hyperbolic differential inclusion
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 780--783
\mathnet{http://mi.mathnet.ru/de9931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732113}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 781--784


Linking options:
  • http://mi.mathnet.ru/eng/de9931
  • http://mi.mathnet.ru/eng/de/v35/i6/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019